My Depression Connection Question of the Week: Medication Side Effects

Merely Me Health Guide
  •  

    Hi everybody!

     

    Well it is Thursday so that means it is time for another question of the week.  Since we get so many questions here about meds...why don't we talk about this topic in depth. I think a lot of information can be gained from talking to people who have been there and done that.  My experience with a medication may be totally different from your experience but still...to read about other's experiences does help. 

     

    And so today...I want to bring up the topic of SIDE EFFECTS.

     

    It seems that no matter what medication you take there are bound to be some side effects.  And let's not forget to mention that the supplements and natural substances one can take for depression can also bear side effects.

    Add This Infographic to Your Website or Blog With This Code:

     

     

    What I would like y'all to do is to tell us what meds you have taken or are currently taking and tell us what side effects you have experienced with each.  If you are taking a combo of meds...tell us about the side effects or drug interactions you have experienced. 

     

    I will share a few one my experiences here as well.

     

    St. John's wort made me want to nap all of the time.

     

    Prozac caused me to have a horrible urinary issue where it felt like I had a full bladder all of the time and I could not get any relief.  It felt like an elephant was sitting on my bladder.  My doctor didn't know what was wrong.  My neurologist didn't know what was wrong.  And my gynecologist didn't know what was wrong.  But when I looked up this symptom on the internet I found others who had experienced the same thing on Prozac.  It was a rare side effect but I had it!  So no more Prozac for me!

     

    SAM-e has caused me some stomach distress at times but very rarely.

     

    Okay...your turn!  Tell us all your side effects and leave out no details.  We want to hear it all!

     

     

     

     

Published On: May 21, 2009